Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum to “An infinite family of bounds on zeros of analytic functions and relationship to Smale’s bound”
HTML articles powered by AMS MathViewer

by Bahman Kalantari PDF
Math. Comp. 74 (2005), 2101-2101 Request permission
Additional Information
  • Bahman Kalantari
  • Affiliation: Department of Computer Science, Rutgers University, New Brunswick, New Jersey 08903
  • Email:
  • Received by editor(s): March 25, 2005
  • Published electronically: June 14, 2005
  • © Copyright 2005 American Mathematical Society
  • Journal: Math. Comp. 74 (2005), 2101-2101
  • DOI:
  • MathSciNet review: 2164118